# SDR ASAA2012062192403

- Difficulty date: June 2, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 21,757 hours, 6,814 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 14685
- Condition: Failed
- Location: Nr 2 Precooler
- Part time: 1,939 hours, 568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AND AFTER LEVEL OFF AT FL370, AIR CONDITIONER DUCT PRESSURE MORE THAN 20 PSI, RT SHOWED 18 PSI,  LT SHOWED 42 PSI.  ACFT GROUNDED. COMPLETED T/C NG-36WC-00001.  FOUND PRECOOLER CONTROL VALVE FAILING STEP 3.F.5.  R & R PRECOOLER CONTROL VALVE REF AMM 36-12-02.  OPS CK NR 2 BLEED SYS REF FIM PB 36-10-00-301.  NO HELP BLEED SPLIT 20 PSI WITH RT 18 PSI AND LT 32 PSI.  R & R NR 2 PRECOOLER VALVE SENSOR.  OPS CHECKED IAW FIM PB 36-10-00-301, OPS CHECKED GOOD.
